About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 171205, 8 pages
http://dx.doi.org/10.1155/2012/171205
Research Article

Lie and Riccati Linearization of a Class of Liénard Type Equations

1Department of Mathematics, Eastern University, Chenkalady 30350, Sri Lanka
2International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa
3Centre for Differential Equations, Continuum Mechanics and Applications, School of Computational and Applied Mathematics, University of the Witwatersrand, Wits 2050, South Africa

Received 29 August 2012; Accepted 8 November 2012

Academic Editor: Asghar Qadir

Copyright © 2012 A. G. Johnpillai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. M. Mahomed and P. G. L. Leach, “The linear symmetries of a nonlinear differential equation,” Quaestiones Mathematicae, vol. 8, no. 3, pp. 241–274, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. V. K. Chandrasekar, S. N. Pandey, M. Senthilvelan, and M. Lakshmanan, “A simple and unified approach to identify integrable nonlinear oscillators and systems,” Journal of Mathematical Physics, vol. 47, no. 2, Article ID 023508, p. 37, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. J. Prelle and M. F. Singer, “Elementary first integrals of differential equations,” Transactions of the American Mathematical Society, vol. 279, no. 1, pp. 215–229, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. G. Bluman, A. F. Cheviakov, and M. Senthilvelan, “Solution and asymptotic/blow-up behaviour of a class of nonlinear dissipative systems,” Journal of Mathematical Analysis and Applications, vol. 339, no. 2, pp. 1199–1209, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. F. M. Mahomed, “Symmetry group classification of ordinary differential equations: survey of some results,” Mathematical Methods in the Applied Sciences, vol. 30, no. 16, pp. 1995–2012, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH